# SDR UALA2011021700817

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,225 hours, 10,041 cycles
- Engine: Pwa PW4056
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: F/A Bunkroom
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNED PLASTIC IN F/A BUNKROOM.  AREA CHECKED NORMAL AND HEATER SELECTED TO COLD NOW.
